# SDR SCNA20201124338

- Difficulty date: November 6, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 7 Canoe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 CANOE FAIRING 643AB HAS WIND EROSION DAMAGE AROUND FWD FASTENER HOLES.  NR 7 CANOE FAIRING 643AB WIND EROSION DAMAGE AROUND FWD FASTENER HOLES REPAIRED, IAW B737 SRM 57-53-70-2R-3 TABLE 202 AND IAW B737 SRM 51-70-05-2R-8.
